# SDR AALA201910289002

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 62,440 hours, 23,553 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MODERATE AIRFRAME VIBRATION DURING CRUISE. FL260, 157000 LBS, 330 KIAS, WENT AWAY AFTER SLOWING THROUGH 320 KIAS, FELT THROUGHOUT CABIN. ENGINE VIBE LOOKED NORMAL. MAINTENANCE REPORTS RIGGING OF THE BLUE SYS LH ELAVATOR WAS PERFORMED IAW AMM 27-34-00-820-003-B. OPS CHECK GOOD.
